# SDR ASAA0110252

- Difficulty date: May 1, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8821004
- Condition: Inoperative
- Location: Smoke Barrier
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTS ON THE SMOKE BARRIER FAILED RECON TEST.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY, THEN LIGHTS OPERATED NORMAL.  (M)
